MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP POWER PACK, EXTENDED LIFE; HELMET, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP POWER PACK, EXTENDED LIFE; HELMET, SURGICAL
Model Number 0408660000
Medical Device Problem Codes Fracture (1260); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 3 devices were received.Additional information 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated and cutting accessory fractured.3 events had no patient involvement; no patient impact.

Brand Name
POWER PACK, EXTENDED LIFE
Common Device Name
HELMET, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12715346
Report Number3015967359-2021-02436
Device Sequence Number4239632
Product Code FXZ
UDI-Device Identifier04546540591654
UDI-Public04546540591654
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0408660000
Device Catalogue Number0408660000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1